# SDR 2005FA0000828

- Difficulty date: June 23, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N51178
- Make and model: Cessna 172P
- Aircraft serial: 17274274
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: B906
- Condition: Cracked
- Location: Vacuum Sys
- Part time: 5,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

VACUUM SYSTEM HOSES (ORIGINAL EQUIPMENT), RED PLASTIC INNER LINER CRACKING WITH PIECES AND FLAKES BREAKING OFF.  COULD CAUSE GYRO OR VACUUM PUMP FAILURE.  (K)
